# SDR DL76L992640

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 331101733
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR WAS NOTICED AROUND SEAT 3A.  THE BUSINESS   CLASS BALLAST LIGHTS WERE TURNED OFF AND THE ODOR DISSIPATED.  FOUND BALLAST FOR 3A SIDEWALL LIGHTS EXTREMELY HOT.  REPLACED SAME, OPS CHECK GOOD.  NO ELECTRICAL ODOR NOTED.
